MathSciNet Relay Station
MathSciNet bibliographic data
MR401512 05B30 (06A20)
Delsarte, Philippe Association schemes and $t$-designs in regular semilattices. J. Combinatorial Theory Ser. A 20 (1976), no. 2, 230–243.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement